# SDR SWAA2020041420405

- Difficulty date: March 11, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY SUB WEB THRESHOLD AT B.S. 440-494; W.L. 155; R.B.L. 27. / FWD CARGO BAY SUB WEB THRESHOLD AT BS 440-494 WL 155 RBL 27 CORROSION FOUND OUT OF LIMITS PER SRM 53-30-15-1A-1. REMOVED & REPLACED PER SRM 51-40-02-0G-0 & DWG # 143A8330 SH 15
